# SDR F3LA2014021001013

- Difficulty date: January 18, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 34,610 hours, 17,104 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281400200
- Condition: Corroded
- Location: Fuselage
- Part time: 34,610 hours, 17,104 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT FWD END OF RT OTBD SEAT TRACK, SEAT TRACK Y 1292 BETWEEN FR 16 - FR 20. R&R CORRODED FLOOR BEAM IAW A319 SRM 51-42-11, PAR 7.
